# SDR FDEA202303080395

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300*
- Aircraft serial: 779
- Aircraft time: 34,908 hours, 19,437 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Strut
- Part number: C231098103
- Part serial: L349
- Condition: Damaged
- Location: Zone70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DRAG STRUT FAILED REMOVED AND REPLACED TELESCOPING STRUT. IAW AMM 32-31-24-04. OPS CHECK   SATISFACTORY
